Some theorems of set theory and their topological consequences

R. Engelking; M. Karłowicz

Fundamenta Mathematicae (1965)

  • Volume: 57, Issue: 3, page 275-285
  • ISSN: 0016-2736

How to cite


Engelking, R., and Karłowicz, M.. "Some theorems of set theory and their topological consequences." Fundamenta Mathematicae 57.3 (1965): 275-285. <>.

author = {Engelking, R., Karłowicz, M.},
journal = {Fundamenta Mathematicae},
keywords = {topology},
language = {eng},
number = {3},
pages = {275-285},
title = {Some theorems of set theory and their topological consequences},
url = {},
volume = {57},
year = {1965},

AU - Engelking, R.
AU - Karłowicz, M.
TI - Some theorems of set theory and their topological consequences
JO - Fundamenta Mathematicae
PY - 1965
VL - 57
IS - 3
SP - 275
EP - 285
LA - eng
KW - topology
UR -
ER -

Citations in EuDML Documents

  1. Saharon Shelah, Cellularity of free products of Boolean algebras (or topologies)
  2. András Hajnal, István Juhász, Zoltán Szentmiklóssy, On CCC boolean algebras and partial orders
  3. Masahiro Shioya, Partition properties of subsets of Pκλ
  4. Martin Gavalec, Dimensions of Distributive Lattices
  5. Saharon Shelah, σ-Entangled linear orders and narrowness of products of Boolean algebras
  6. Aleksander V. Arhangel'skii, Winfried Just, Grzegorz Plebanek, Sequential continuity on dyadic compacta and topological groups

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.